# SDR SWAA2016122810804

- Difficulty date: December 12, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 29,272 hours, 17,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE FALLING OUT OF CONTAINER.   REINSTALLED THE SLIDE ASSY IAW MM.
